Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
$U(n+1)$ group; multiple basic hypergeometric series; basic hypergeometric series
Summary:
We derive two identities for multiple basic hyper-geometric series associated with the unitary $U(n+1)$ group. In order to get the two identities, we first present two known $q$-exponential operator identities which were established in our earlier paper. From the two identities and combining them with the two $U(n+1)$ $q$-Chu-Vandermonde summations established by Milne, we arrive at our results. Using the identities obtained in this paper, we give two interesting identities involving binomial coefficients. In addition, we also derive two nontrivial summation equations from the two multiple extensions.
References:
[1] Andrews, G. E.: Problems and prospects for basic hypergeometric functions. Theory and Application of Special Functions R. Askey Academic Press New York (1975), 191-224. MR 0399528 | Zbl 0342.33001
[2] Bhatnagar, G., Schlosser, M.: $C_n$ and $D_n$ very-well-poised $_{10}\varphi_9$ transformations. Constr. Approx. 14 (1998), 531-567. DOI 10.1007/s003659900089 | MR 1646535 | Zbl 0936.33009
[3] Bowman, D.: $q$-difference operators, orthogonal polynomials, and symmetric expansions. Mem. Am. Math. Soc. 159 (2002), 56 pages. MR 1921582 | Zbl 1018.33014
[4] Carlitz, L.: Generating functions for certain $q$-orthogonal polynomials. Collect. Math. 23 (1972), 91-104. MR 0316773 | Zbl 0273.33012
[5] Chen, W. Y. C., Liu, Z.-G.: Parameter augmentation for basic hypergeometric series. II. J. Combin. Theory Ser. A 80 (1997), 175-195. DOI 10.1006/jcta.1997.2801 | MR 1485133 | Zbl 0901.33009
[6] Denis, R. Y., Gustafson, R. A.: An $SU(n)$ $q$-beta integral transformation and multiple hypergeometric series identities. SIAM J. Math. Anal. 23 (1992), 552-561. DOI 10.1137/0523027 | MR 1147877 | Zbl 0777.33009
[7] Fang, J.-P.: Some applications of $q$-differential operator. J. Korean Math. Soc. 47 (2010), 223-233. DOI 10.4134/JKMS.2010.47.2.223 | MR 2605977 | Zbl 1230.05048
[8] Fang, J.-P.: Extensions of $q$-Chu-Vandermonde's identity. J. Math. Anal. Appl. 339 (2008), 845-852. DOI 10.1016/j.jmaa.2007.07.029 | MR 2375241 | Zbl 1160.33011
[9] Fang, J.-P.: $q$-differential operator identities and applications. J. Math. Anal. Appl. 332 (2007), 1393-1407. DOI 10.1016/j.jmaa.2006.10.087 | MR 2324346 | Zbl 1114.33023
[10] Gasper, G., Rahman, M.: Basic Hypergeometric Series. Encyclopedia of Mathematics and Its Applications 96 Cambridge University Press, Cambridge (2004). MR 2128719 | Zbl 1129.33005
[11] Gustafson, R. A.: Some $q$-beta and Mellin-Barnes integrals with many parameters associated to the classical groups. SIAM J. Math. Anal. 23 (1992), 525-551. DOI 10.1137/0523026 | MR 1147876 | Zbl 0764.33008
[12] Gustafson, R. A.: Multilateral summation theorems for ordinary and basic hypergeometric series in $U(n)$. SIAM J. Math. Anal. 18 (1987), 1576-1596. DOI 10.1137/0518114 | MR 0911651 | Zbl 0624.33012
[13] Gustafson, R. A., Krattenthaler, C.: Heine transformations for a new kind of basic hypergeometric series in $U(n)$. J. Comput. Appl. Math. 68 (1996), 151-158. DOI 10.1016/0377-0427(95)00260-X | MR 1418755 | Zbl 0853.33015
[14] Liu, Z.-G.: Some operator identities and $q$-series transformation formulas. Discrete Math. 265 (2003), 119-139. DOI 10.1016/S0012-365X(02)00626-X | MR 1969370 | Zbl 1021.05010
[15] Milne, S. C.: Balanced $_3\Phi_2$ summation theorems for $U(n)$ basic hypergeometric series. Adv. Math. 131 (1997), 93-187. DOI 10.1006/aima.1997.1658 | MR 1475046
[16] Milne, S. C.: A new symmetry related to $SU(n)$ for classical basic hypergeometric series. Adv. Math. 57 (1985), 71-90. DOI 10.1016/0001-8708(85)90106-9 | MR 0800860
[17] Milne, S. C.: An elementary proof of the Macdonald identities for $A_l^{(1)}$. Adv. Math. 57 (1985), 34-70. DOI 10.1016/0001-8708(85)90105-7 | MR 0800859
[18] Milne, S. C., Newcomb, J. W.: $U(n)$ very-well-poised $_{10}\Phi_9$ transformations. J. Comput. Appl. Math. 68 (1996), 239-285. DOI 10.1016/0377-0427(95)00248-0 | MR 1418761
[19] Rogers, L. J.: On the expansion of some infinite products. Lond. M. S. Proc. 25 (1894), 318-343.
[20] Rogers, L. J.: On the expansion of some infinite products. Lond. M. S. Proc. 24 (1893), 337-352. MR 1577136
[21] Schlosser, M.: Summation theorems for multidimensional basic hypergeometric series by determinant evaluations. Discrete Math. 210 (2000), 151-169. DOI 10.1016/S0012-365X(99)00125-9 | MR 1731612 | Zbl 0941.33012
[22] Schlosser, M.: Some new applications of matrix inversions in $A_r$. Ramanujan J. 3 (1999), 405-461. DOI 10.1023/A:1009809424076 | MR 1738906 | Zbl 0944.33016
[23] Wang, M.: Generalizations of Milne's $U(n+1)$ $q$-binomial theorems. Comput. Math. Appl. 58 (2009), 80-87. DOI 10.1016/j.camwa.2009.03.086 | MR 2535969
[24] Zhang, Z.: Operator identities and several $U(n+1)$ generalizations of the Kalnins-Miller transformations. J. Math. Anal. Appl. 324 (2006), 1152-1167. DOI 10.1016/j.jmaa.2005.12.073 | MR 2266549 | Zbl 1113.33020
Partner of
EuDML logo